| Model Number |
72204752S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during testing, the unit was broken.There was no patient involvement.
Additional Manufacturer Narrative
Evaluation summary: one device sample was received for evaluation.This device has been used in the treatment or diagnosis of a patient.The returned sample did not meet specification as received.A visual inspection showed the sheath is dented and broken, spectral colors on the image bundle and aperture, and the outer tube needs to be replaced.The root cause of the observed damage was misuse of the product which would have caused or contributed to the reported incident.If information is provided in the future, a supplemental report will be issued.